# SDR SIMA20120705012

- Difficulty date: July 5, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 21,931 hours, 18,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20131A
- Part serial: 60644
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE INVERTER NR 6 INOPERABLE AND THE NR 4 BATTERY CHARGER HAD A BLOWN INTERNAL FUSE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE INVERTER--DID NOT FIX.  REMOVED AND REPLACED THE BATTERY HOLDER ASSEMBLY---DID NOT FIX.  REMOVED AND REPLACED THE NR 4 BATTERY CHARGER AND INSTALLED THE OVERHEAD PANEL AT BATTERY CHARGER NR 4 IN ACCORDANCE WITH EMB 145 AMM 25-22-04.  THE AIRCRAFT WAS RETURNED TO SERVICE.
